# SDR AALA202309080731

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N432AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10474
- Aircraft time: 9,080 hours, 2,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT 1400PSI WHILE AMBIENT TEMPERATURE IS 80 DEGREES. SERVICED DAMPER PER AMM 52-10-00.
